Multi-year Author Index for ELA: K

Kagstrom, Bo

Bo Kagstrom; Lars Karlsson; Daniel Kressner
Computing codimensions and generic canonical forms for generalized matrix products,
Electron. J. Linear Algebra 22 (2011), 277-309.

Andrii Dmytryshyn, Bo Kagstrom and Vladimir V. Sergeichuk
Symmetric matrix pencils: codimension counts and the solution of a pair of matrix equations.
Electron. J. Linear Algebra 27 (2014) pp. 1-18.

Kalita, Debajit

Debajit Kalita
On colored digraphs with exactly one nonsingular cycle.
Electron. J. Linear Algebra 23 (2012) 397-421.

Kalogeropoulos, Grigoris I.

Grigoris I. Kalogeropoulos; Athanasios D. Karageorgos; Athanasios A. Pantelous
The Drazin inverse through the matrix pencil approach and its application to the study of generalized linear systems with rectangular or square coefficient matrices,
Electron. J. Linear Algebra 17 (2008), 118-138.

Grigoris I. Kalogeropoulos; Athanasios D. Karageorgos; Athanasios A. Pantelous
An angle metric through the notion of Grassmann representative,
Electron. J. Linear Algebra 18 (2009), 108-116.

Kantun-Montiel, Gabriel

Dijana Mosic, Dragan S. Djordjevic, and Gabriel Kantun-Montiel
Image-kernel (P,Q)-inverses in rings.
Electron. J. Linear Algebra 27 (2014) pp. 272-283.

Kaphle, Krishna

Marina Arav; Frank Hall; Zhongshan Li; Krishna Kaphle; Nilay Manzagol
Spectrally arbitrary tree sign patterns of order 4,
Electron. J. Linear Algebra 20 (2010), 180-197.

Karageorgos, Athanasios D.

Grigoris I. Kalogeropoulos; Athanasios D. Karageorgos; Athanasios A. Pantelous
The Drazin inverse through the matrix pencil approach and its application to the study of generalized linear systems with rectangular or square coefficient matrices,
Electron. J. Linear Algebra 17 (2008), 118-138.

Grigoris I. Kalogeropoulos; Athanasios D. Karageorgos; Athanasios A. Pantelous
An angle metric through the notion of Grassmann representative,
Electron. J. Linear Algebra 18 (2009), 108-116.

Karlsson, Lars

Bo Kagstrom; Lars Karlsson; Daniel Kressner
Computing codimensions and generic canonical forms for generalized matrix products,
Electron. J. Linear Algebra 22 (2011), 277-309.

Karow, Michael

Michael Karow
Eigenvalue condition numbers and a formula of Burke, Lewis and Overton,
Electron. J. Linear Algebra 15 (2006), 143-153.

Katsikis, Vasilios N.

Vasilios N. Katsikis; Dimitrios Pappas
Fast computing of the Moore-Penrose inverse matrix,
Electron. J. Linear Algebra 17 (2008), 637-650.

Kechriniotis, Aristides I.

Aristides I. Kechriniotis, Konstantinos K. Delibasis, Christos Tsonos and Nicholas Petropoulos
A new parallel polynomial division by a separable polynomial via hermite interpolation with applications.
Electron. J. Linear Algebra 23 pp. 770-781.

Keller, Nathan

Daniel Hershkowitz; Nathan Keller
Spectral properties of sign symmetric matrices,
Electron. J. Linear Algebra 13 (2005), 90-110.

Kempton, Mark

Wayne Barrett; Seth Gibelyou; Mark Kempton; Nicole Malloy; Curtis Nelson; William Sexton; John Sinkovic
The inverse eigenvalue and inertia problems for minimum rank two graphs,
Electron. J. Linear Algebra 22 (2011), 389-418.

Key, Eric S.

Eric S. Key; Hans Volkmer
Eigenvalue Multiplicities of Products of Companion Matrices,
Electron. J. Linear Algebra 11 (2004), 103-114.

Khalooei, Fatemeh

Fatemeh Khalooei; Mehdi Radjabalipour; Parisa Torabian
Linear preservers of left matrix majorization,
Electron. J. Linear Algebra 17 (2008), 304-315.

Fatemeh Khalooei; Abbas Salemi
The Structure of linear preservers of left matrix majorization on RT,
Electron. J. Linear Algebra 18 (2009), 88-97.

Kian, Mohsen

Mohsen Kian and Mohammad Sal Moslehian
Refinements of the operator Jensen-Mercer inequality.
Electron. J. Linear Algebra 26 (2013) pp. 742-753.

Kiani, Dariush

Maryam Mirzakhah; Dariush Kiani
The sun graph is determined by its signless Laplacian spectrum,
Electron. J. Linear Algebra 20 (2010), 610-620.

Kierzkowski, Jakub

Jakub Kierzkowski; Alicja Smoktunowicz
Block normal matrices and Gershgorin-type discs,
Electron. J. Linear Algebra 22 (2011), 1059-1069.

Kim, Byeong Moon

Byeong Moon Kim; Byung Chul Song; Woonjae Hwang
Exponents and diameters of strong products of digraphs,
Electron. J. Linear Algebra 22 (2011), 1106-1111.

Kim, In-Jae

Luz M. DeAlba, Jason Grout, In-Jae Kim, Steve Kirkland, Judith J. McDonald and Amy Yielding
Minimum rank of powers of trees.
Electron. J. Linear Algebra 23 (2012) 151-163.

Michael S. Cavers; In-Jae Kim; Bryan L. Shader; Kevin N. Vander Meulen
On determining minimal spectrally arbitrary patterns,
Electron. J. Linear Algebra 13 (2005), 240-248.

In-Jae Kim; Bryan L. Shader
Sign patterns that require a positive or nonnegative left inverse,
Electron. J. Linear Algebra 17 (2008), 209-218.

In-Jae Kim; Dale D. Olesky; Bryan L. Shader; Pauline van den Driessche; Hein van der Holst; Kevin N. Vander Meulen
Generating potentially nilpotent full sign patterns,
Electron. J. Linear Algebra 18 (2009), 162-175.

Abraham Berman; Minerva Catral; Luz Maria DeAlba; Abed Elhashash; Frank J. Hall; Leslie Hogben; In-Jae Kim; Dale D. Olesky; Pablo Tarazaga; Michael J. Tsatsomeros; Pauline van den Driessche
Sign patterns that allow eventual positivity,
Electron. J. Linear Algebra 19 (2009/2010), 108-120.

M.S. Cavers, C. Garnett, I.-J. Kim, D.D. Olesky, P. van den Driessche and K.N. Vander Meulen
Techniques for identifying inertially arbitrary patterns.
Electron. J. Linear Algebra 26 (2013) pp. 71-89.

Kirkland, Stephen J.

Luz M. DeAlba, Jason Grout, In-Jae Kim, Steve Kirkland, Judith J. McDonald and Amy Yielding
Minimum rank of powers of trees.
Electron. J. Linear Algebra 23 (2012) 151-163.

Shaun Fallat; Stephen J. Kirkland
Extremizing Algebraic Connectivity Subject to Graph Theoretic Constraints,
Electron. J. Linear Algebra 3 (1998), 48-74.

David A. Gregory; Stephen J. Kirkland
Singular values of tournament matrices,
Electron. J. Linear Algebra 5 (1999), 39-52.

Stephen J. Kirkland; Dale D. Olesky; Pauline van den Driessche
Digraphs with large exponent,
Electron. J. Linear Algebra 7 (2000), 30-40.

Stephen Kirkland
An upper bound on algebraic connectivity of graphs with many cutpoints,
Electron. J. Linear Algebra 8 (2001), 94-109.

Stephen J. Kirkland
Conditioning properties of the stationary distribution for a Markov chain,
Electron. J. Linear Algebra 10 (2003), 1-15.

Stephen J. Kirkland
A combinatorial approach to the conditioning of a single entry in the stationary distribution for a Markov chain,
Electron. J. Linear Algebra 11 (2004), 168-179.

Stephen J. Kirkland
Girth and subdominant eigenvalues for stochastic matrices,
Electron. J. Linear Algebra 12 (2004/2005), 25-41.

Stephen J. Kirkland; Bryan L. Shader; Pauline van den Driessche
Preface,
Electron. J. Linear Algebra 14 (2005), 1.

Stephen J. Kirkland
Limit points for normalized Laplacian eigenvalues,
Electron. J. Linear Algebra 15 (2006), 337-344.

Stephen J. Kirkland
A note on a distance bound using eigenvalues of the normalized Laplacian matrix,
Electron. J. Linear Algebra 16 (2007), 204-207.

Stephen J. Kirkland
Subdominant eigenvalues for stochastic matrices with given column sums,
Electron. J. Linear Algebra 18 (2009), 784-800.

Buket Benek Gursoy, Steve Kirkland, Oliver Mason, and Sergei Sergeev
On the Markov chain tree theorem in the Max algebra.
Electron. J. Linear Algebra 26 (2013) pp. 15-27.

Kirstein, Bernd

Bernd Fritzsche; Bernd Kirstein; Alexander L. Sakhnovich
On a new class of structured matrices related to the discrete skew-self-adjoint Dirac systems,
Electron. J. Linear Algebra 17 (2008), 473-486.

Kittaneh, Fuad

Roger A. Horn; Fuad Kittaneh
Two applications of a bound on the Hadamard Product with a Cauchy Matrix,
Electron. J. Linear Algebra 3 (1998), 4-12.

Kivunge, Benard M.

Ji Young Choi; Luz Maria DeAlba; Leslie Hogben; Benard M. Kivunge; Sandra K. Nordstrom; Mike Shedenhelm
The nonnegative P_0-matrix completion problem,
Electron. J. Linear Algebra 10 (2003), 46-59.

Klimenko, Lena

Vyacheslav Futorny, Lena Klimenko, and Vladimir Sergeichuk
Change of the *-congruence canonical form of 2-by-2 matrices under perturbations.
Electron. J. Linear Algebra 27 (2014) pp. 146-154.

Kluzner, Vladimir

Avram Sidi; Vladimir Kluzner
A Bi-CG type iterative method for Drazin-inverse solution of singular inconsistent nonsymmetric linear systems of arbitrary index,
Electron. J. Linear Algebra 6 (1999/2000), 72-94.

Knudsen, Cindy

Cindy Knudsen; Judith J. McDonald
A note on the convexity of the realizable set of eigenvalues for nonnegative symmetric matrices,
Electron. J. Linear Algebra 8 (2001), 110-114.

Kokol Bukovsek, Damjana

Semitransitivity Working Group at LAW'05, Bled
Semitransitive subspaces of matrices,
Electron. J. Linear Algebra 15 (2006), 225-238.

Koliha, J.J.

N. Castro Gonzalez; J.J. Koliha; Yimin Wei
Integral representation of the Drazin inverse,
Electron. J. Linear Algebra 9 (2002), 129-131.

Kolman, Oren

Oren Kolman
Almost disjoint families: an application to linear algebra,
Electron. J. Linear Algebra 7 (2000), 41-52.

Konvalinka, Matjaz

David Dolzan, Matjaz Konvalinka and Polona Oblak
Diameters of connected components of commuting graphs.
Electron. J. Linear Algebra 26 (2013) pp. 433-445.

Kosir, Tomaz

Semitransitivity Working Group at LAW'05, Bled
Semitransitive subspaces of matrices,
Electron. J. Linear Algebra 15 (2006), 225-238.

Damjana Kokol Bukovsek; Tomaz Kosir; Nika Novak; Polona Oblak
Products of commuting nilpotent operators,
Electron. J. Linear Algebra 16 (2007), 237-247.

Kotlov, Andrei

Guoli Ding; Andrei Kotlov
On minimal rank over finite fields,
Electron. J. Linear Algebra 15 (2006), 210-214.

Kouachi, Said

Said Kouachi
Eigenvalues and eigenvectors of tridiagonal matrices,
Electron. J. Linear Algebra 15 (2006), 115-133.

Kramar Fijavz, Marjeta

Semitransitivity Working Group at LAW'05, Bled
Semitransitive subspaces of matrices,
Electron. J. Linear Algebra 15 (2006), 225-238.

Krebs, Mike

Mike Krebs; Anthony Shaheen
On the spectra of Johnson graphs,
Electron. J. Linear Algebra 17 (2008), 154-167.

Kressner, Daniel

Bo Kagstrom; Lars Karlsson; Daniel Kressner
Computing codimensions and generic canonical forms for generalized matrix products,
Electron. J. Linear Algebra 22 (2011), 277-309.

Daniel Kressner and Xin Liu
Structured canonical forms for products of (skew-) symmetric matrices and the matrix equation XAX=B.
Electron. J. Linear Algebra 26 (2013) pp. 215-230.

Kroschel, Brenda K.

Charles R. Johnson; Brenda K. Kroschel
The Combinatorially Symmetric P-matrix Completion Problem,
Electron. J. Linear Algebra 1 (1996), 59-63.

Charles R. Johnson; Brenda K. Kroschel
Conditions for a totally positive completion in the case of a symmetrically placed cycle,
Electron. J. Linear Algebra 22 (2011), 125-137.

Krupnik, Mark

Abraham Berman; Mark Krupnik
Spectrum preserving lower triangular completions - the nonnegative nilpotent case,
Electron. J. Linear Algebra 2 (1997), 9-16.

Kumar, Ravinder

Jorma K. Merikoski, Ravinder Kumar, and Ram Asrey Rajput
Upper bounds for the largest eigenvalues of a bipartite graph.
Electron. J. Linear Algebra 26 (2013) pp. 168-176.

Kunkel, Peter

Peter Kunkel; Volker Mehrmann
Characterization of classes of singular linear differential-algebraic equations,
Electron. J. Linear Algebra 13 (2005), 359-386.

Peter Kunkel; Volker Mehrmann
Formal adjoints of linear DAE operators and their role in optimal control,
Electron. J. Linear Algebra 22 (2011), 672-693.

Kuzma, Bojan

Gregor Dolinar, Bojan Kuzma, and Polona Oblak
On maximal distances in a commuting graph.
Electron. J. Linear Algebra 23 (2012) 243-256.

Gregor Dolinar; Bojan Kuzma
General preservers of quasi-commutativity on Hermitian matrices,
Electron. J. Linear Algebra 17 (2008), 436-444.

Marko Orel; Bojan Kuzma
Additive rank-one nonincreasing maps on Hermitian matrices over the field GF(22),
Electron. J. Linear Algebra 18 (2009), 482-499.

Bojan Kuzma; Chi-Kwong Li; Leiba Rodman
Tracial numerical ranges and linear dependence of operators,
Electron. J. Linear Algebra 22 (2011), 22-52.

Bojan Kuzma; Gorazd Lesnjak; Chi-Kwong Li; Tatjana Petek; Leiba Rodman
Norm preservers of Jordan products,
Electron. J. Linear Algebra 22 (2011), 959-978.


Back to ELA home page.